# SDR J7SA2020070600204

- Difficulty date: June 25, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N371FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500387
- Aircraft time: 3,539 hours, 2,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Low Voltage
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS COME ON A FEW MINUTES AFTER SWITCHING EMER LIGHT TO ARM.  REMOVED AND REPLACED FWD AND AFT EMERGENCY LIGHT POWER SUPPLIES AS REQUIRED. PERFORMED SATISFACTORY OPS CHECKS--NO DEFECTS NOTED.  WORK PERFORMED AMM 33-52-00.  FWD BATTERY P/N OFF/ON: 6450LS-00 S/N OFF: 001894 S/N ON: 001485 AFT BATTERY P/N OFF/ON: 6450LS-00 S/N OFF: 001946 S/N ON: 002599 FWD BATTERY INSPECT DATE: 15-JUNE-2020 AFT BATTERY INSPECT DATE: 18-JUN-2020.
